# SDR REXA2019112521710

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR, MPEDV [IN REF NRC 00189]: FRAME FS295 BTW STGR 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT. ( E/E ). 
""SUMMARY : REPAIR PARTS WERE FABRICATED PER EA CRJ953-09882 REV. IR  
"
